Yess ! My e2 was over 100 . I did trest oral at 200 with a bunk AI . Ill never run another cycle without virtus. Iam now able to use .5 to .75 mL with a trt dose of testosterone.That seems like a lot but maybe I just responded better to it.
I would start at .5 and move up from there you may find lower dose works well. I settle in around .7
What doses and how long did you run ?Blood work shows a 20 point drop in estrogen.... effective?
Just clomid 12.5 ed and virtus 1ml ed. Also the topical 7 ketoWhat doses and how long did you run ?
Also was anything other than clomid used ?
*** clomid alone at 6 weeks put me e2 almost triple digits but my test in the 800s. *** I wish I had an AI to run with it back then
Agreed. His diet and training will have more to do with strength increases than an AI. AI's don't do much for strength in my experienceWhoa, BHS, he simply states that his strength hasn't increased (and there is no reason it should from an AI) and now you have him going to take an MRI to check his pituitary? Lol, c'mon man. You've been hanging around chuck diesel too much.
Sorry for the inconvenience! this information is typically imported into our shipping software...Not sure what could have gone wrong.Huge fak up on my last Virtus order.
When IL shipped it instead of addressing it to my name/surname etc it was addressed to name/name and I had to prove that I'm the same person.
This resulted in an unnecessary 20 min verbal fight between me and 2 of the post office employees which from their point of view they were right, in the sense that the full name on my ID is different than what was recorded on the package, but they wouldn't even let me take a photo of the parcel to have as a proof.
They wanted to keep it *in case* the person whose name is on package, go ask for it.
Eventually a 3rd employee jumped in and suggested to call the supervisor who was cool enough to open it and then as further proof that I had actually purchased it, I showed them the paypal invoice.
Not cool at all!
Sorry for the inconvenience! this information is typically imported into our shipping software...Not sure what could have gone wrong.
Please PM me your order info so I may investigate this further.
These things can be quite frustrating...totally understand! Mistakes happen all the time...I'm guilty of this as much as anyone :doh:*** Mea Culpa ***
As I typically use my phone for almost everything I do online, I've checked my IL a/c & it seems that at the shipping address the name was entered twice... Not sure how but it's beside the point...
Full name on Billing address and paypal address match though.
Huuuuuuuuge apologies to IL for the previous post/rant!
Yeah I can be a d1ck sometimes...
I wouldn't recommend starting Virtus above .5ml while stacking it. Give it a week and decide if you need to increase it a little bit.. my guess, .5ml will enoughWould this stack well with olympus labs testify/sup3r-11 (dropping weight and trying to keep strength)
That's the color of mine that I have. I can'tI ordered new bottles and the color is darker, brownish. Is this normal?
Btw I changed my application area to forearms and it is much better than before (shoulder, etc.). I am not sure it is related, but I also got some sort of red dots when I used it on shoulders
Yes, interesting. My first order was much lighter in color and it felt more intense (?). But no life changing things either. I am now taking it at the same time with other things and it seems to be more efficientThat's the color of mine that I have. I can't
help though, since I haven't noticed anything since starting.
I've been switching from inside bicep, upper chest, traps, and side of neck up behind the ear after exfoliating the area.
we have only made 3 batches of Virtus. The second batch was a bit darker in color (brownish). the latest batch is more red.Yes, interesting. My first order was much lighter in color and it felt more intense (?). But no life changing things either. I am now taking it at the same time with other things and it seems to be more efficient
awesome post !A little feedback on Virtus. When I take LJ100..even as low as 25mg....i feel the positive effects the first 2 days but after that I get insomnia and what feels like high body temp/hot flashes. Well i tried stacking it with 0.5 ml of Virtus and the side effect disappeared and i felt great. I could dose as high as 100mg daily too. I think this tells me my body has got some estrogen conversion going on when taking solely LJ100 and perhaps Virtus is putting it to a halt.
Anyhow its a good thing. Thought Id share in case other are experiencing this.
User dependant imho ... i would run it for 2 weeks prior to starting cycles.How well will virtus work for a 500 mg a week test e and a wet aas cycle ?
|Thread starter||Similar threads||Forum||Replies||Date|
|Virtus back and on sale||Supplement Deals||3|
|My Review of Virtus||Supplement Logs||6|
|Sustain alpha & Virtus???||Supplements||8|
|USA Wtt Ntel Arez Titanium, Schizo Psycho, Diesel E2-X for Virtus, Massacre, Kratom||Supplement Auction||11|
|DAA + Iron Legion Virtus Carb Backloading Hypertrophy Log||Supplement Logs||85|